Repositorio de producción científica de la Universidad de Sevilla

Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than 1/2 and random dynamical systems

 

Advanced Search
 
Opened Access Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than 1/2 and random dynamical systems
Cites

Show item statistics
Icon
Export to
Author: Chen, Yong
Gao, Hongjun
Garrido Atienza, María José
Schmalfuss, Björn
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014-01
Published in: Discrete and Continuous Dynamical Systems - Series A, 34 (1), 79-98.
Document type: Article
Abstract: This article is devoted to the existence and uniqueness of pathwise solutions to stochastic evolution equations, driven by a Hölder continuous function with Hölder exponent in (1/2, 1), and with nontrivial multiplicative noise. As a particular situa...
[See more]
Cite: Chen, Y., Gao, H., Garrido Atienza, M.J. y Schmalfuss, B. (2014). Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than 1/2 and random dynamical systems. Discrete and Continuous Dynamical Systems - Series A, 34 (1), 79-98.
Size: 255.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/42185

DOI: http://dx.doi.org/10.3934/dcds.2014.34.79

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)